Volume 13, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the slice spectral sequence

John Ullman

Algebraic & Geometric Topology 13 (2013) 1743–1755
Bibliography
1 D Dugger, An Atiyah–Hirzebruch spectral sequence for $KR$–theory, $K$–Theory 35 (2005) 213 MR2240234
2 E D Farjoun, Cellular spaces, null spaces and homotopy localization, Lecture Notes in Mathematics 1622, Springer (1996) MR1392221
3 M A Hill, The Equivariant Slice Filtration: a Primer arXiv:1107.3582v1
4 M A Hill, M J Hopkins, D C Ravenel, On the non-existence of elements of Kervaire invariant one (2009) arXiv:0908.3724v2
5 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
6 V Voevodsky, Open problems in the motivic stable homotopy theory, I, from: "Motives, polylogarithms and Hodge theory, Part I" (editors F Bogomolov, L Katzarkov), Int. Press Lect. Ser. 3, Int. Press, Somerville, MA (2002) 3 MR1977582